# SDR SWAA2024071600289

- Difficulty date: June 10, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 663 LBL 54.21 AT CENTER SECTION 2023-357617<[01] REPLACED SUPPORT ANGLE LOCATED BS 663 LBL 54.21 AT CENTER SECTION IAW B737-700 SRM 51-40-02-0G-0 AND DRAWING 111A1001 SHEET 234 REV.-. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED BS 663 LBL 54.21 AT CENTER SECTION IAW B737-700 SRM 51-40-02-0G-0 AND DRAWING 111A1001 SHEET 234 REV.-. SEE INDIVIDUAL SIGNS OFF BELOW. COMPLETED
